I'm 20 years old girl, I having acne problems last 7 yrs, and hair fall problem 2 yrs, 6 months before I take homeopathy medicine for these both treatments, my hair fall problem it works and falling hair decreases slowly, but for my acne it doesn't works day to day increasing my face becoming ugly by scars and black marks, so I move to dermatologist to take english medicine for my acne problem doctor prescribed me tufacne20 mg tablet only at night after meals for 30 days after checking my lipid cholesterol test report, also I continuing homeo medicine for my hair fall problem bcoz it suits to my hair, but I taking homeopathy medicine at 3 times per day before meals, english medicine tufacne 20 mg tablet only at night after meals, there is long interval between these tablets.
Now my question is whether it has any problem causes if I take like this?
And, If if I take this like means both tablets works or not? Which tablet will work? Pls reply me fast i'm in deep confusing and depression due to these problems, pls tell me it is good or bad.
3 years experience
Ask Free Question
You don't have to worry about this problem, since both of these medicines have different modes of action and different mode of absorption in the body. You should carry on with the treatment as it is giving result. You do not have to worry about the mixing up of the medicines.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Hair Loss treatment